# SDR USAA2013060500032

- Difficulty date: May 17, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -DELAMINATION ON FLOOR PANEL 261FG BETWEEN FR64 TO FR66 & BETWEEN -Y1732 TO Y1732. REPLACED FLOOR PANEL 261FG IAW SRM 53-02-00, FIG 209 & IRM 9701, REV G.
